# SDR SWAA2018061922889

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 48,795 hours, 28,676 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 5328
- Condition: Faulty
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL FOR LANDING, PASSENGERS IN THE FORWARD PORTION OF THE CABIN REPORTED A "BURNING SMELL."  FLIGHT ATTENDANT WENT INTO THE CABIN AND ALSO SMELLED SOMETHING. SHE TURNED OFF THE CABIN LIGHTS AND THE SMELL DISSIPATED. NO SMOKE WAS OBSERVED.  R&R RECIRCULATION FAN PER AMM.
